# SDR 99UAL900068

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Deteriorated
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE, MULTIPLE STALLS AT TAKEOFF. DIVERTED TO LHR. *S/D*  ENGINE EXPERIENCED A GROUPE 3 SURGE EVENT.  GROUPE 3 SURGES ARE THE RESULT OF EXCESSIVE BLADE TIP CLEARANCES IN THE REAR STAGES OF THE HIGH PRESSURE COMPRESSOR.  ENGINE WAS REMOVED FOR HIGH PRESSURE COMPRESSOR REFURBISHMENT.
